Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is vaporizing or smoking Marijuana bad for erectile dysfunction?

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5171 Questions

default
Posted on Tue, 7 Jun 2016 in Mental Health
Question: I'm 31 years old, a heavy cannabis smoker (with a medical liscense) for PTSD. I had suffered from impotency for quite some time (I believe due to excessive drinking, cocaine, cannabis smoking and stress) eventually my mother passed away and my problems became worse than ever. I'm not overweight.

In past year I have cut out everything except marijuana, have a very solid diet, lots of excercise, it seems my impotency problem is greatly reduced. my blood pressure is almost always very low like 80/120 or less.

i'm wondering if vaporizing marijuna will be less harmful to me than smoking it? in terms of blood circulation and impotency issues. and what else i could do to furthur improve my situation? i'm not getting decent erections again (without viagra) and taking supplements like these: http://ecx.images-amazon.com/images/I/71iX73Cej4L._SX522_.jpg

Im also curious if this supplement is good to take long term, will it overall improve my situation, or is it just a short term fix that I might want to take just before I was going to have sex...

Thanks!


doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
The supplement is not a short term solution.

Detailed Answer:
Hi, thanks for asking from HCM

Vaporising marijuana and smoking marijuana both will cause almost equal harm in terms of potency. But vaporisation is relatively safer in my opinion for health. I'd advise you to stop using marijuana because this would cause lack of motivation, poor libido etc serious side effects. The drug can precipitate acute psychosis also.

The supplement you've mentioned is most probably TestoJack 200 and is supposed to be a testosterone booster and increases libido. The supplement doesn't cause immediate effects but acts by increasing libido after regular use. The supplement is safe and has actions different than Viagra. You can continue to use it without any worries. This will improve your complaints and is not a short term fix. For persistent low libido you can use yohimbin supplements also which have great effects.

Thanks, Hope this helps you. Please don't hesitate to ask again for more doubts.

Take care





Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Seikhoo Bishnoi 2 hours later
yes that is the supplement - so is there a maximum amount of that supplement i should take? does it only work if i use it consistently?

and can i add in this other yohimbin? will it help in different manner?
doctor
Answered by Dr. Seikhoo Bishnoi 7 hours later
Brief Answer:
You can take Yohimbin also.

Detailed Answer:
Hello again

As its a supplement so exact dose has not been properly defined. But the supplement can be taken 1-2 caps 2-3 times a day and if you use consistently the drug will help you.

Yes you can take yohimbin also and the drug will also help.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Stress

doctor1 MD

I have a possible stress fracture in the base of my 3rd toe. MRI and X-ray showed stress reaction. I don t know if that means full stress fracture....

doctor1 MD

Hi, I think I am in perimenopause and when I get in bed at night sometimes I m aware of my heartbeat and sometimes it feels like fluttering or...

doctor1 MD

i am 31 years old and have been married for the last 8 years with a 7 yr old daughter. After my daughter was born i completely lost interest in sex...

doctor1 MD

i am due to have nuclear stress test and i have anxiety disorder. i have put the test off three times, yet i know i really need to have it done.....

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...